# SDR YENA20150812340

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 59,428 hours, 22,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CABIN FLOORBEAM JUST FWD OF FRAME 66 AT Y765 CORRODED.  REPLACED THE FLOORBEAM IAW SRM 51-42-11.
